Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 326417, 11 pages
http://dx.doi.org/10.1155/2012/326417
Research Article

On the Fuzzy Number Space with the Level Convergence Topology

Institut de Matemàtiques i Aplicacions de Castelló (IMAC), Universitat Jaume I, Campus del Riu Sec. s/n, 12071 Castelló, Spain

Received 11 October 2012; Accepted 7 November 2012

Academic Editor: Salvador Romaguera

Copyright © 2012 J. J. Font et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 2, pp. 30–34, 1972. View at Google Scholar · View at Zentralblatt MATH
  2. P. Diamond and P. Kloeden, Metric Spaces of Fuzzy Sets-Theory and Applications, World Scientific, Singapore, 1994.
  3. P. Diamond and P. Kloeden, “Metric topology of fuzzy numbers and fuzzy analysis,” in Fundamentals of Fuzzy Sets, vol. 1 of Handbook Series of Fuzzy Sets, pp. 583–641, Kluwer, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. Goetschel, and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Diamond and P. Kloeden, “Characterization of compact subsets of fuzzy sets,” Fuzzy Sets and Systems, vol. 29, no. 3, pp. 341–348, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. X. Wu and G. X. Wang, “Convergence of sequences of fuzzy numbers and fixed point theorems for increasing fuzzy mappings and application,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 383–390, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J.-X. Fang and H. Huang, “Some properties of the level convergence topology on fuzzy number space En,” Fuzzy Sets and Systems, vol. 140, no. 3, pp. 509–517, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. S. Okhezin, “Study of families of monotone continuous functions on Tychonoff spaces,” Journal of Mathematical Sciences, vol. 144, no. 34, pp. 4152–4183, 2007. View at Publisher · View at Google Scholar
  9. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. Engelking, General topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, Germany, 2nd edition, 1989.
  11. J. J. Font and M. Sanchis, “Compact subsets in the fuzzy number space,” submitted.
  12. J. L. Kelley, General Topology, vol. 27 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1975.